# SDR HEEA0014727

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N293CA
- Make and model: Bell 412
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Condition: Malfunctioned
- Location: Cockpit Attitude
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR PRECESSES 1 DEGREE A MINUTE.  REBALANCED STATIC AND DYNAMIC.   RECALIBRATED ROLL AND PITCH ERECTIONS.   UNIT BENCH CHECKS GOOD.
